MAUDE Adverse Event Report: . HUMERAL SCREW KIT 2 HUMERAL SCREWS; SCREW, FIXATION

. HUMERAL SCREW KIT 2 HUMERAL SCREWS; SCREW, FIXATION
Model Number 00-8400-090-00
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Foreign country: (b)(4).Concomitant medical products: humeral component plasma sprayed size 4 150 mm length: cat: 00840004415, lot: 62908109.Ulnar component plasma sprayed size 5 75 mm length: cat: 00840002507, lot: 63399782.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the patient was noted to have ulnar and humeral component loosening in a radio graph review.A revision procedure has not been indicated at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Further review of the complaint determined the humeral screws were not involved in the event.This event will be reported under the humeral and ulnar components.See medwatch #: 0001822565-2021-03106 and 0001822565-2021-03104.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
HUMERAL SCREW KIT 2 HUMERAL SCREWS
Common Device Name
SCREW, FIXATION
Manufacturer (Section D)
.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12693484
Report Number0001822565-2021-03105
Device Sequence Number17280613
Product Code JDC
UDI-Device Identifier00889024271449
UDI-Public(01)00889024271449(17)280930(10)64160098
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K123862
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-8400-090-00
Device Catalogue Number00840009000
Device Lot Number64160098
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Supplement Date Received by Manufacturer02/14/2022
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date02/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale
Patient Weight60 KG